MathSciNet Relay Station
MathSciNet bibliographic data
MR953905 (89i:60119) 60H07 (35R60 60H15 93E11)
Ocone, Daniel Stochastic calculus of variations for stochastic partial differential equations. J. Funct. Anal. 79 (1988), no. 2, 288–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement